# SDR SWAA117675

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 58,118 hours, 48,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND AFT CARGO BAY FLOOR BEAM CORRODED BETWEEN BS 727D+2 TO BS 727D+6, RBL 13.  REMOVED AND REPLACED BEAM IAW SRM AND DWG.
